MAUDE Adverse Event Report: OSCOR INC. BLV/BIS-10; PACEMAKER LEAD ADAPTOR

OSCOR INC. BLV/BIS-10; PACEMAKER LEAD ADAPTOR
Model Number BLV/BIS-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported a crt-d system extraction due to infection.Laser lead extraction of ra, rv, and lv leads.No product performance issues or complaints noted at the time of explant.11/19/2024 add'll info: the customer clarified event details for 02-aug-2024 crt-d system extraction by dr.(b)(6), due to infection.Laser lead extraction of competitive ra, rv, and lv leads.No product performance issues or complaints noted at the time of explant.On (b)(6) 2024 device received from (b)(6) hospital.A crt-d device, or cardiac resynchronization therapy defibrillator, is a small, battery-powered device that helps treat heart failure."ra rv lv leads" refers to the three primary leads used in a cardiac resynchronization therapy (crt) device, standing for "right atrial" (ra), "right ventricular" (rv), and "left ventricular" (lv) leads, meaning they are positioned in the right atrium, right ventricle, and left ventricle of the heart respectively; essentially pacing both ventricles simultaneously to improve heart function in patients with heart failure.(b)(6) medical is likely the purchaser of the adapter - it was implanted (b)(6) 2011 (same procedure their unify icd model cd3231-40, sn (b)(6), was implanted).Entire system was explanted due to infection.Per fda, we consider system explant for infection a serious injury.We have no further information regarding patient post-surgery.The event date is (b)(6) 2024.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
One blv/bis-10 adaptor was returned under rma# (b)(4).There were no other accessories.Blood was found on and inside the adaptor.According to the event description summary, the adaptor was explanted due to infection and there was no product performance issues or complaints noted at the time of explant.The adaptor was tested with a multimeter and all of the electrical values were within manufacturing specifications.There were no broken or fractured coils or welds when viewed under a microscope.Per qa procedure (bipolar lead adaptors/extensions final inspection).Sample size: 100%.Check electrical resistance by using a multimeter and record the measurements on the device history record.Instructions for use: ifu was provided with this product.Returned device analysis revealed the adaptor was within manufacturing specifications.The adaptor exhibited no signs of physical damage, and the electrical values were within manufacturing specifications when tested with a multimeter.As per event description, there were no product performance issues or complaints noted at the time of explant.In conclusion, the review of the dhr did not identify any manufacturing anomalies and passed all final testing prior to shipment.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Updated event description 01/23/2025: re: sn: (b)(6) (please refer to this number in body of any future correspondence for this product).On (b)(6) 2024, crt-d system extraction performed by dr.(b)(6), due to infection.Laser lead extraction of ra, rv, and lv leads.No product performance issues or complaints noted at the time of explant.On (b)(6) 2024, the device was received from the hospital.The event date is 08/02/2024.There was no procedure delay reported.The oscor adaptor sn: (b)(6) was used to connect the lead listed below to three different icds from 2011 to the 2024 system explant.The oscor adaptor was implanted on (b)(6) 2011 (before our icd, during the same procedure the (b)(6) unify icd model: cd3231-40, sn: (b)(6), was implanted).Per our records, the adaptor was for the boston scientific lv lead: easytrak 2 lv-1 90 cm boston scientific lv lead serial number: (b)(6), model number: 4518, implant date: on (b)(6) 2006, explant date: on (b)(6) 2024.Other product information used: product model: inlica neo 7 hf-t df-1s-1 promri 429553, serial no.(b)(6), implant date: on (b)(6) 2024, explant date: on (b)(6) 2024, the intica neo 7 hf-t is an implantable cardiac defibrillator = icd.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 2.B5: correction made to customer's event description.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
BLV/BIS-10
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key20761874
Report Number1035166-2024-00142
Device Sequence Number12867480
Product Code DTD
UDI-Device Identifier00836559006411
UDI-Public00836559006411
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2013
Device Model NumberBLV/BIS-10
Device Catalogue NumberBLV/BIS-10
Device Lot NumberC2-11612
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by ManufacturerNot provided
01/23/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/17/2025
01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexFemale